MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE MODIFIED SABER DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE MODIFIED SABER DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400120000S1
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device was leaking during testing at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
The reported event of leaking was not confirmed.Upon disassembly, there were no observed failures that could lead to the reported event.Based on previous similar complaints, possible causes could be related to cleaning practices outside of the manufacturer recommendations; however, this was not confirmed.
 
Event or Problem Description

Brand Name
CORE MODIFIED SABER DRILL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8307686
Report Number0001811755-2019-00472
Device Sequence Number1063835
Product Code ERL
UDI-Device Identifier07613154284436
UDI-Public07613154284436
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400120000S1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1